# SDR AWXA200401100

- Difficulty date: September 24, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 18,632 hours, 7,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: D5337081500000
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, A 2 INCH CRACK WAS FOUND ON SUPPORT FITTING AT AFT FACE OF PRESSURE BULKHEAD STR 32 LT, FS 35.  MAINTENANCE REMOVED CRACKED SUPPORT FITTING AT AFT FACE OF PRESSURE BULKHEAD STR 32 LEFT, FS 35; FABRICATED A NEW REPLACEMENT FITTING PER DWG D53370800; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
